# SDR DALA2025052704087

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982606) CRACKED LEFT VERTICAL PRESSURE DECK WEB AT BSTA 663 LBL 36 AT WING BOX AREA. VERTICAL PRESSURE DECK WEB AT BSTA 663 LBL 36 AT WING BOX AREA WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3 REPAIR 3.
